# SDR YENA201706210510

- Difficulty date: June 21, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N827JB
- Make and model: Airbus A320-232
- Aircraft serial: 5677
- Aircraft time: 18,070 hours, 5,329 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

PASSING 8000 FT  DURING DESCENT, A STRONG ODOR OF OIL.  NO APU AT THE TIME AT SHUT DOWN.  TRANSFERED ACFT TO APU AND ODOR PRODUCED AGAIN.  PERFORMED TSM 05-50-00.  FOUND APU OIL OVERSERVICED.  SERVICED TO PROPER LEVEL IAW MM 49-90-00.  FOUND THE NR 1 AND 2 ENGINES OVERSERVICED. SERVICED ENGINES  TO PROPER LEVELS IAW J3K -20-D, STEP 9.  RAN APU & ENGINES WITH NO ODOR.  AIRCRAFT IS OK FOR SERVICE.
